# SDR MASA20211004457

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Striker
- Part number: SH670318863
- Part serial: NA
- Condition: None
- Location: Fs310.00 -Fs349.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRIKER WAS FOUND TO BE BENT/ DEFORMED FROM CONTOUR. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-23-001-001-A01, EA 83-2021-043.
